Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 341964, 12 pages
http://dx.doi.org/10.1155/2014/341964
Research Article

Spectral Relaxation Method and Spectral Quasilinearization Method for Solving Unsteady Boundary Layer Flow Problems

1School of Mathematical Sciences, University of Kwazulu-Natal, Private Bag X01, Pietermaritzburg, Scottsville 3209, South Africa
2Department of Mathematics, University of Johannesburg, P.O. Box 17011, Doornfontein 2028, South Africa

Received 20 March 2014; Accepted 26 May 2014; Published 18 June 2014

Academic Editor: Raseelo Joel Moitsheki

Copyright © 2014 S. S. Motsa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, P. G. Dlamini, and M. Khumalo, “Spectral Relaxation Method and Spectral Quasilinearization Method for Solving Unsteady Boundary Layer Flow Problems,” Advances in Mathematical Physics, vol. 2014, Article ID 341964, 12 pages, 2014. https://doi.org/10.1155/2014/341964.